MathSciNet Relay Station
MathSciNet bibliographic data
MR2566580 (2011d:57026) 57M25 (57M05)
Yang, Zhiqing On embedding the infinite cyclic coverings of knot complements into three sphere. Proc. Amer. Math. Soc. 138 (2010), no. 3, 1153–1157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement